RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2008, Number 5, Pages 83–91 (Mi ivm1281)  

On the best convergence of multiple trigonometric series

A. I. Rubinshtein

Chair of Higher Mathematics, Faculty of Electronics and System Engineering, Moscow State Forest University, Mytishchi, Moscow region

Abstract: We consider the best convergence of multiple trigonometric series. We indicate essential distinction of the behavior (in this sense) of multiple series from that of simple ones. In particular, the well-known result obtained by S. N. Bernshtein on the best convergence of a series with an odd ratio of frequencies does not hold for a multiple series in the case of the approximation by polynomials with harmonics from rectangles (in the sense of Pringsheim), but it is true for “angular” approximations.

Keywords: the best convergence, summation over rectangles, summation “over angles”.

Full text: PDF file (173 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2008, 52:5, 72–79

Bibliographic databases:

UDC: 517
Received: 25.06.2007

Citation: A. I. Rubinshtein, “On the best convergence of multiple trigonometric series”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, no. 5, 83–91; Russian Math. (Iz. VUZ), 52:5 (2008), 72–79

Citation in format AMSBIB
\Bibitem{Rub08}
\by A.~I.~Rubinshtein
\paper On the best convergence of multiple trigonometric series
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2008
\issue 5
\pages 83--91
\mathnet{http://mi.mathnet.ru/ivm1281}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2445187}
\zmath{https://zbmath.org/?q=an:1158.42305}
\elib{http://elibrary.ru/item.asp?id=11034937}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2008
\vol 52
\issue 5
\pages 72--79
\crossref{https://doi.org/10.3103/S1066369X08050095}


Linking options:
  • http://mi.mathnet.ru/eng/ivm1281
  • http://mi.mathnet.ru/eng/ivm/y2008/i5/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:236
    Full text:73
    References:47
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019